Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Gabapentin 600mg Dose Effects And Levels.

Gabapentin 600mg Dose Effects And Levels.

do want to pose a question to those of you who have been on gabapentin.
Did/does the 600mg 3x a day make your head foggy/unfocused?
I've lowered my dose back to the starter dose of 900mg (1 cap 3x daily). The fog is starting to lift and I'm more alert.
For me gabapentin does seem to help better than vimpat did!

posted September 4
A MyEpilepsyTeam Member

I had the same problem with the starting dose of Clobazam. Slept 16 hours a day, had balance issues, etc. We cut the dose in half and it is so much better.

posted September 10
A MyEpilepsyTeam Member

That is a very high dose, was on 300 mg 3 times a day for awhile and did not experience to many obvious side effects but have taken myself off it now and it has not changed how many seizures I have so I often wonder whether it was really doing anything at all. I am on keppra too and used to take gabapentin with it. It seems the less medication I am taking the less seizures I have. Especially when it comes to antidepressants.

posted September 5
A MyEpilepsyTeam Member

Yes it made my mind foggy. So many epilepsy meds do though. Finding the right one that works for you with manageable side effects is the goal. Sounds like your on your way 🙂

posted September 4
A MyEpilepsyTeam Member

I've emailed my neurologist about taking 100mg 3x/day or at least only 100mg in the mornings. Because the first dose wipes me out! The 2nd and 3rd dont effect me so much. As it's the weekend I know I wont hear from my neurologist until Monday or Tuesday. And yes it's all about the right med at the levels. I'm having at most 2-0 tics a day on gabapentin!

posted September 10
A MyEpilepsyTeam Member

Indeed it is a high dose. I'd been on gabapentin 300mg 3x per day (900mg) in 2011 but stopped it because it wasn't helping. I'm trying it again now because my life has become less mentally stressful but far more physically dangerous.
I dont care what the bottle says to do the 1800mg/day was washing me out😴😴😴 and foggy head, lack of balance too. So rolling back to 300mg 3x/day.

For me I'm am having FAR FEWER seizures!🙂

May need to come off vimpat gradually (which I swear wasn't doing anything!)

posted September 5

Related content

View all
Carbatrol
A MyEpilepsyTeam Member asked a question 💭
How High Is Your Dose Of Lamotrigine?
A MyEpilepsyTeam Member asked a question 💭
Gabapentin
A MyEpilepsyTeam Member asked a question 💭
Already a Member? Log in